Search the Community
Showing results for tags 'toxicity'.
Shooks posted a topic in Introductions and updatesHi all, Brief overview. 6ft, 180pnds male from England. - Began Sertraline 9.21 after work-related stress brought me to my knees - Titrated up to 150mg by 2.22 in conjunction with my mental health nurse Around January of this year, I began to feel really, really unwell - diarrhea, muscle stiffness, tremors and roving-eye movements. The NHS in the UK is in a big crisis at the moment, and seeing anyone face-to-face is nigh on impossible. I was told it was just 'side effects, it will pass', then to increase dose/decrease dose etc. Later, tested for electrolyte disorder which was negative. Emergency ambulance called for me on 18th May after I thought I was genuinely dying. Finally, I was given a physical diagnostic assessment by two doctors who diagnosed moderate serotonin syndrome/toxicity. All in all, it had taken me 3 months to see somebody in person! - Told to immediately cease SSRI 19th May. Given diazepam and cyproheptadine. Within 48hrs I felt so much better and this continued for 3-4 weeks. All SS disappeared However, the brain zaps/sleeplessness/fatigue of withdrawal began around 5-6 days ago. I understand why I had to stop abruptly, but even so - 150mg to 0 overnight is a huge leap downwards. It has been just over 4 and a half weeks since I last took my SSRI. Should I reinstate at a lower dose? The cyproheptadine is designed to clear out excess serotonin, so may have had an impact. Based on what I have read here, would 25mg be a good number to try to stabilise on? Any help greatly appreciated! P.S. this is such a wonderful resource. My cousin is a psych nurse and her knowledge pales in comparison. P.P.S. Serotonin toxicity possibly caused by too high a dosage; more likely an interaction with an OTC sleeping tablet (diphenhydramine). No certain answer, however.
Hello all! I feel very happy to have found this place today! I am a 49 year old guy, single, not because of lack of women but because of the difficulty to keep a relation besides of being chemically castrated by psychiatric medications for 35 years in a row. Before dealing with my mental issues I was a very healthy guy, loved sports, had excellent grades and was very sociable and happy. I come from a very dysfunctional family with an alcoholic father and a sex offender neighbor who abused me many times but I never told anyone. At that time of my life I could not realize that I had been traumatized by the sexual assaults of my neighbor, but because of a change in behavior, my mother knew something was going on with me. So she decided to take me to a Pediatric Psychiatrist and the Pandora's box jut opened. I was a living trauma and for the first time in my life I was medicated. It has been 35 years without having a normal, enjoyable life My whole health decayed big time in many aspects. During treatments I developed: diabetes, hypercholesterol, hypertriglyceridemia, cardiovascular disease, whole body nerve damage, fibromyalgia, darkening and peeling of the skin in my legs, burning tongue syndrome, impotence and harsh tooth decay. I could be a 49 year old man but specialist doctors tell me that I am a high risk patient and that the situation of my physical health is the same as of an 85 year old man and that with all my health conditions, I could die anytime. It wasn't til last week that I decided to put an end to all of this, no matter how. I have used any single psychotropic medication, the old and the new and all of them are really bad for you but the FDA and the Big Pharma Industry want your money and will try you to keep on consuming their products. They don' really care if you feel good or not at all. I was feeling miserable, lying on bed for weeks because my body pains were so severe that I could not barely walk. Then, one day I started a research on psychiatric medications side effects in detail and I could relate to my state of physical health. So I made another research on how to withdraw from psychiatric medications but using natural supplements and that information has helped me big time. My current cocktail last week was Depakote 2,000mg Seroquel 800mg Efexxor 225mg Xanax 6mg Ambien 10mg Adderall XR 60mg Neurontin 1,600mg Estazolam 4mg I made a research of every single one, selected the hardest to eliminate, and decreased their dosages. Right now I am taking: Depakote 200mg Seroquel 200mg Efexxor 75mg Xanax 4mg Ambien 10mg Adderall XR 30mg Neurontin and Estazolam are history. It feels like kind of hell but this is my goal and I know I can accomplish it and at the end I will have the kind of life that I deserve. For next week I will keep on reducing dosages and going into "full time " natural supplementation with: Vitamin D, Chelated Magnesium, Turmeric, L-Carnitine, Vitamin E, Fish Oil, Vitamin C 1,000, Garlic, Ginckgo Biloba, Coenzime Q10, Flavonoids, Copper, Alpha LipoicAcid, B Complex and B-12 separately. Do your research for your own good. You were not born with all those meds and undesirable side effects, there is a light at the end of the tunnel! The information I posted is based on my own opinions and experiences and in NO way I instruct you to do the same, I just think that my history may inspire you in making things the better for you. Many blessings to all, HEMARO